MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS, INC. ATELLICA IM 1300 CREATINE KINASE MB (CKMB); ATELLICA IM 1300 CKMB

SIEMENS HEALTHCARE DIAGNOSTICS, INC. ATELLICA IM 1300 CREATINE KINASE MB (CKMB); ATELLICA IM 1300 CKMB
Model Number N/A
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/13/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Siemens healthcare diagnostics is investigating and has requested additional information from the customer.The interpretation of results section of the instructions for use states: "results of this assay should always be interpreted in conjunction with patient's medical history, clinical presentation and other findings.".
 
Event or Problem Description
The customer observed an elevated result with atellica im 1300 creatine kinase mb (ckmb) compared to a result generated with a different lot of atellica im ckmb calibrators.There are no reports that treatment was altered or prescribed or adverse consequences due to the elevated result.
 
Additional Manufacturer Narrative
Mdr 1219913-2019-00253 was filed on november 27, 2019 reporting an elevated result with atellica im 1300 creatine kinase mb (ckmb) compared to a result generated with a different lot of atellica im ckmb calibrators.November 27, 2019 - additional information: the customer confirmed that the samples were frozen within 48 hours.Siemens reviewed the information provided to determine probable cause.The customers qc ((b)(6) 67610t) was within insert limits with calibrator 73 and calibrators 80/82.At the time the complaint came in, cal lot 73 had already expired so no testing could be done internally between cal lot 73 and cal lots 80 and 82.Siemens ran the current calibrator lot 82 with reagent lot 229 to verify it meets accuracy by recovery standards.(b)(6) lot 67612t qc, in-house medical decision pool samples (mdp), and ckmb master curve material (mcm) were used.The testing included three calibration events and samples run in replicates of 3 on each calibration.All replicates of qc, mdp, mcm samples were within acceptable limits.The customers patient correlation (n=8 patients) did show a positive shift from cal73 to cals 80 and 82 however no samples changed clinical interpretation based on the ifu cutoff of 5 ng/ml.Some lot to lot variability is inherent in all immunoassays.No product performance issue was confirmed.The customer is operational.

Brand Name
ATELLICA IM 1300 CREATINE KINASE MB (CKMB)
Common Device Name
ATELLICA IM 1300 CKMB
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS, INC.
511 benedict avenue
tarrytown NY 10591
MDR Report Key9385331
Report Number1219913-2019-00253
Device Sequence Number3244183
Product Code JHS
UDI-Device Identifier00630414598574
UDI-Public00630414598574
Combination Product (Y/N)N
Initial Reporter CountryBE
PMA/510(K) Number
K962126
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/18/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2020
Device Model NumberN/A
Device Catalogue Number10995530
Device Lot Number52304227
Initial Date Received by Manufacturer 11/15/2019
Supplement Date Received by Manufacturer11/27/2019
Initial Report FDA Received Date11/27/2019
Supplement Report FDA Received Date12/18/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1